Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Foliations of codimension one


Author: John W. Wood
Journal: Bull. Amer. Math. Soc. 76 (1970), 1107-1111
MSC (1970): Primary 5736; Secondary 5730
DOI: https://doi.org/10.1090/S0002-9904-1970-12581-2
MathSciNet review: 0263108
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. E. Bredon and J. W. Wood, Non-orientable surfaces in orientable 3-manifolds. Invent. Math. 7 (1969), 83-110. MR 246312
  • 2. A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970), 183-194. MR 263104
  • 3. A. V. Phillips, Foliations on open manifolds. I, Comment. Math. Helv. 43 (1968), 204-211. MR 37 #4829. MR 229255
  • 4. N. Steenrod, The topology of fibre bundles, Princeton Math. Series, vol. 14, Princeton Univ. Press, Princeton, N. J., 1951. MR 12, 522. MR 39258
  • 5. E. Thomas, Vector fields on manifolds, Bull. Amer. Math. Soc. 75 (1969), 643-683. MR 39 #3522. MR 242189
  • 6. J. W. Wood, Foliations on 3-manifolds, Ann. of Math. (2) 89 (1969), 336-358. MR 248873

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5736, 5730

Retrieve articles in all journals with MSC (1970): 5736, 5730


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12581-2

American Mathematical Society